# SDR GTIA2020091435357

- Difficulty date: September 14, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 16,985 hours, 7,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR ASSIST BOTTLE REQUIRES SERVICE.  SERVICED R3 DOOR ASSIST BOTTLE TO PROPER LEVEL, IAW AMM 52-22-00.  LEAK CHECK GOOD.
